# SDR AALA20000788

- Difficulty date: May 12, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Part number: 5940405503
- Part serial: P80192
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1542 - JUST AFTER LIFTOFF, FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  OUTFLOW VALVE CYCLED, AND THROTTLES BEGAN TO CYCLE ALMOST AS IF INITIATION RETURNED AND LANDED DFW WITHOUT INCIDENT.  OIL LEAKING INTO PACK SYSTEM FROM AUXILIARY POWER UNIT.  REPLACED AUXILIARY POWER UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
